Related Experiment Video
Updated: Jan 28, 2026

Isolation of Lymphocytes from Mouse Genital Tract Mucosa
Published on: September 3, 2012
Palmar-plantar Erythrodysesthesia with Genital Involvement Secondary to Capecitabine Chemoradiotherapy: A Case Report
Hsin-Pei Hu1, Mark T Corkum1, Francisco Perera1
1Radiation Oncology, London Regional Cancer Program, Western University, London, CAN.
Abstract:
Palmar-plantar erythrodysesthesia (PPE) is a common dermatologic adverse reaction secondary to capecitabine use, but the skin toxicity rarely involves the genitals. We describe a case of PPE with scrotal and penile involvement secondary to capecitabine chemotherapy concurrent with radiotherapy. The patient presented with pain and erythema involving the penis and scrotum during the fifth week of neoadjuvant chemoradiotherapy with capecitabine for T3c N2b M0 low rectal adenocarcinoma. The onset and severity of symptoms in the genitals were loosely associated with the symptoms in the hands and feet. The pain and erythema were self-limiting and improved 11 days after capecitabine discontinuation and local supportive care.
More Related Videos
Related Concept Videos
External Female Genitals
Secondary Active Transport
Secondary Active Transport
Psychosexual Stages of Personality: Genital
Secondary Healthcare System
Primary and Secondary Growth in Roots and Shoots

